# SDR IPXA2019022739492

- Difficulty date: February 13, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F52372303200
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFRAME 61 HAS 1 EACH FASTENER WITH A CRACK INDICATION, AFT ROW 2ND ROW BOTTOM 12 OCLOCK POSITION ATA LENGTH OF 151 MARKEDCW EO A300-5230-71687-A.  REAM HOLE AND ACCOMPLISHED HEFC NO CRACK NOTED
